[Back

Cem Yalçın Yıldırım


B.Sc., ODTÜ, Ankara, 1982
Ph.D., University of Toronto, 1990

Bogaziçi University
Faculty of Arts and Sciences
Department of Mathematics
Bebek 34342
Istanbul-TURKEY
 

E-Mail: yalciny@boun.edu.tr
Phone: (+90) 212 359 66 02
Fax:    (+90) 212 287 71 73




PUBLICATIONS:

Goldston D. A., Pintz J., Yıldırım C. Y.: "Primes in tuples IV: Density of small gaps between consecutive primes" Acta Arithmetica, 160(2013), no. 1, 37-53. pdf

Kaptan D.A., Karabulut Y., Yıldırım C.Y.: “Some mean value theorems for the Riemann Zeta-Function and Dirichlet L-functions” Comment. Math. Univ. St. Pauli, 60 (2011), no. 1-2, 83-87. pdf

 

Karabulut Y., Yıldırım C.Y.: “On some averages at the zeros of the derivatives of the Riemann zeta-function” Journal of Number Theory, 131 (2011), no. 11, 1939-1961. pdf

 

Goldston D.A., Pintz J., Yıldırım C. Y.:  “Positive proportion of small gaps between consecutive primes” Publ. Math. Debrecen, 79 (2011), no. 3-4, 433-444. pdf


Goldston D. A., Graham S. W., Pintz  J., Yıldırım C. Y.: "Small gaps between almost primes, the parity problem and some conjectures of Erdös on consecutive integers" International Mathematics Research Notices, (2011), no. 7, 1439-1450.  pdf

Yıldırım C. Y.: "The distribution of primes: Conjectures vs. hitherto provables" Further progress in analysis, World Sci. Publ., Hackensack, NJ (2009) 75-108. pdf

Goldston D. A., Graham S.W., Pintz J., Yıldırım C. Y.: "Small gaps between products of two primes" Proc. Lond. Math. Soc. (3), 98 (2009), no. 3, 741-774. pdf

Goldston D. A., Graham S.W., Pintz J., Yıldırım C. Y.: "Small gaps between primes or almost primes" Trans. Amer. Math. Soc., 361 (2009), no. 10, 5285-5330. pdf

Goldston D. A., Pintz J.,Yıldırım C. Y.: "The path to recent progress on small gaps between primes" Analytic number theory, Clay Mathematics Proceedings, Providence, RI, Amer. Math. Soc., 7 (2007), 129-139. pdf

Goldston D. A., Pintz J., Yıldırım C. Y.: "Primes in tuples. III. On the difference ." Funct. Approx. Comment. Math., 35 (2006), 79-89. pdf

Goldston D. A., Pintz J., Yıldırım C. Y.: "Primes in tuples. II.", Acta Math., 204 (2010), no. 1, 1-47 pdf

Goldston D. A., Pintz J., Yıldırım C. Y.: "Primes in tuples I", Ann. of Math., 170 (2009), no. 2, 819-862. pdf

Goldston D. A., Motohashi Y., Pintz J., Yıldırım C. Y.: "Small gaps between primes exist." Proc. Japan Acad. Ser. A Math. Sci., 82 (2006), no. 4, 61-65. pdf

Garaev M.Z., Yıldırım C. Y.: "On small distances between ordinates of zeros of and ." Int. Math. Res. Notices (2007), ArticleID: rnm091, 14 pp. pdf

Goldston D. A., Yıldırım C. Y.: "Higher correlations of divisor sums related to primes III: Small gaps between primes." Proc. London Math. Soc., 95 (2007), no. 3, 653-686. pdf

Goldston D. A., Yıldırım C. Y.: "Higher correlations of divisor sums related to primes. II. Variations of the error term in the prime number theorem." Proc. Lond. Math. Soc., 95 (2007), no. 3, 199-247. pdf

Goldston D. A., Yıldırım C. Y.: "Higher correlations of divisor sums related to primes. I. Triple correlations." Integers, 3 (2003), A5, 66 pp. (electronic). pdf

Goldston D. A., Yıldırım C. Y.: "On the second moment for primes in an arithmetic progression." Acta Arith., 100 (2001), no. 1, 85-104. pdf

Yıldırım C. Y.: "Zeros of & in ." Turkish J. Math., 24 (2000), no. 1, 89-108. pdf

Yıldırım C. Y.: "A survey of results on primes in short intervals" in Number theory and its applications (Ankara, 1996), edited by: Yıldırım C. Y., Stepanov S. A., 307-343, Lecture Notes in Pure and Appl. Math., 204, Dekker, New York, 1999. pdf

Goldston D. A., Yıldırım C. Y.: "Primes in short segments of arithmetic progressions." Canad. J. Math., 50 (1998), no. 3, 563-580. pdf

Yıldırım C. Y.: "Zeros of derivatives of Dirichlet -functions." Turkish J. Math., 20 (1996), no. 4, 521-534. pdf

Yıldırım C. Y.: "A note on and ." Proc. Amer. Math. Soc., 124 (1996), no. 8, 2311-2314. pdf (See my paper published in 2000 which is an expanded version of this paper)

Yıldırım C. Y.: "On the tails of the exponential series." Canad. Math. Bull., 37 (1994), no. 2, 278-286. pdf

Yıldırım C. Y.: "On the zeros of the sections of the exponential function." Doğa Mat., 16 (1992), no. 3, 177-182. pdf

Yıldırım C. Y.: "The pair correlation of zeros of Dirichlet -functions and primes in arithmetic progressions." Manuscripta Math., 72 (1991), no. 3, 325-334. pdf

Yıldırım C. Y.: "The mean value of at the zeros of ." C. R. Math. Rep. Acad. Sci. Canada, 12 (1990), no. 4, 135-140. pdf

Yıldırım C. Y.: "A sum over the zeros of partial sums of ." J. Ramanujan Math. Soc., 6 (1991), no.1-2, 51-66. pdf